Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 28 of 31 found articles
 
 
  Rotation number of 2-interval piecewise affine maps
 
 
Title: Rotation number of 2-interval piecewise affine maps
Author: Gaivão, José Pedro
Laurent, Michel
Nogueira, Arnaldo
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 99 () nr. 2 pages 511-530
Year: 2024-04-22
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 28 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands